MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC NEUROMODULATION ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8780
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a health care professional via a company representative regarding a catheter replacement event that occurred intra-operatively on this report date, there was an out of box failure at implant.It was reported that, intraoperatively, upon deployment of the anchor, the distal end of the anchor folded over itself and made the catheter ¿un-usable¿.A different catheter segment was used with no issue.The catheter was to be returned to the manufacturer.It was noted that at the time of the event the pump had not yet been implanted, the pump serial number was unknown.There was no patient therapy issue reported.No further complications were reported or anticipated.
 
Additional Manufacturer Narrative
Analysis of the catheter determined the anchor did not deploy properly from the anchor deployment tool, not able to use.The catheter was returned in {x} segments.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ASCENDA
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key6431140
Report Number3007566237-2017-01104
Device Sequence Number13699703
Product Code LKK
UDI-Device Identifier00643169202122
UDI-Public00643169202122
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2019
Device Model Number8780
Device Catalogue Number8780
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2017
Initial Date Received by Manufacturer 02/24/2017
Supplement Date Received by ManufacturerNot provided
04/26/2017
Initial Report FDA Received Date03/24/2017
Supplement Report FDA Received Date04/28/2017
10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1